Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Diziness, feeling Cold, feeling like vomiting

Diziness, feeling Cold, feeling like vomiting, chest/arm pain, annoying heart beat,shortness of breath . Hello my name is Steven. Lately for the last 6 days I ve been feeling really bad. I am 20 years old 5 ``11`` and i weight 178 pounds. I feel like vomiting(but don t),a bit dizy, have headaches,shortnes of breath,feel cold all the time and my heart seems to go fast(since i hear it all the time).My arm often hurts or feels heavy and at night i have a super hard time to sleep. I went to the clinic and the doctor ended up giving me anxiety pills and told me to go get a blood test . The pills have not help me so far . My temperature level 35.78(seems low,went up and down a bit during the last days) My resting heart rate is 76. I ve been a bit stressed for a final exam(university) that i had on tuesday and thats why they gave me anxiety pills. Now i have none and still feel like this PLease help!!! I have another exam coming up at the end of april but to be honest im not even thinking about it.
Asked On : Fri, 15 Apr 2011
Answers:  1 Views:  461
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response
Dear Steven.

The above problem which you are getting are due to stress and also you might have got cold. do the following things
1.You need little rest and relax,
2. drink plenty of warm fluids
3.along with anti anxiety treatment take medication for cold. and steam inhaltion2-3 times a day.

this will surely help you
Answered: Fri, 15 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor